MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA

ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Catalog Number 07027770190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys rubella igg results for three patient samples tested on a cobas e 402 analytical unit compared to a reference lab.Sample 1: the initial result was 40.5 iu/ml (positive).The repeat result at a reference lab was negative.Sample 2: the initial result was 45 iu/ml (positive).The repeat result at a reference lab was negative.Sample 3: the initial result was 46.2 iu/ml (positive).The repeat result at a reference lab was negative.
 
Additional Manufacturer Narrative
The serial number of the analyzer is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Medwatch field d4 lot no was updated.Two additional patient samples were reported by the customer, showing discrepant reactive elecsys rubella igg results: sample 4: on (b)(6) 2026, the initial result was 45.4 iu/ml (positive).The repeat result at a reference lab was negative.Sample 4: on (b)(6) 2026, the initial result was 13.1 iu/ml (positive).The repeat result at a reference lab was negative.The test used by the reference lab was the abbott alinity rubella igg.

Brand Name
ELECSYS RUBELLA IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24686330
Report Number1823260-2026-01069
Device Sequence Number13188218
Product Code LFX
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K072617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027770190
Device Lot Number893040
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/16/2026
06/02/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/11/2026
06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient SexUnknown